Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 76, NWS Albany, NY

August 13, 2016Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Aug 13, 2016, 11:52 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2016, 11:52 PM EDT (03:52 UTC)
Expired
Aug 14, 2016, 12:30 AM EDT
In force
38 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 101 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 12:00 AM EDTTSTM WND DMGWashington, CTTREE DOWN ON HOUSE
Aug 14, 12:00 AM EDTTSTM WND DMGWashington, CTTREE DOWN ON WIRES ON BALDWIN HILL ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 6:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2757 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS51 KALY 140352
SVRALY
CTC005-140430-
/O.NEW.KALY.SV.W.0076.160814T0352Z-160814T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1152 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 1230 AM EDT

* AT 1152 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  PRESTON... OR NEAR NEW MILFORD...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LITCHFIELD AROUND 1215 AM EDT. 
  THOMASTON AROUND 1220 AM EDT. 
  NORTHWEST HARWINTON AND TERRYVILLE AROUND 1225 AM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HARWINTON...THE CLAM SHELL...SOUTH
KENT...NORTHVILLE...NEPAUG...PLYMOUTH GREEN...UPPER
MERRYALL...WOODVILLE...MARBLE DALE AND LAKESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4164 7350 4165 7349 4166 7350 4171 7352
      4173 7351 4186 7295 4185 7295 4184 7294
      4181 7295 4180 7302 4164 7298 4155 7346
TIME...MOT...LOC 0352Z 253DEG 29KT 4167 7339 

HAIL...<.75IN
WIND...60MPH
 
$$

KSL
1 follow-up statement
584 
WWUS51 KALY 140411
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1211 AM EDT SUN AUG 14 2016

CTC005-140430-
/O.CON.KALY.SV.W.0076.000000T0000Z-160814T0430Z/
LITCHFIELD CT-
1211 AM EDT SUN AUG 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR CENTRAL LITCHFIELD COUNTY...

AT 1211 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
LITCHFIELD...OR 8 MILES SOUTH OF TORRINGTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  THOMASTON AROUND 1220 AM EDT. 
  NORTHWEST HARWINTON AND TERRYVILLE AROUND 1225 AM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WASHINGTON DEPOT...HARWINTON...THE CLAM SHELL...MORRIS...NEPAUG...
BETHLEHEM...TOLLES...PLYMOUTH GREEN...RORABACK LODGE AND HAIGHT
VINEYARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4159 7338 4164 7335 4165 7334 4170 7335
      4178 7330 4186 7295 4185 7295 4184 7294
      4181 7295 4180 7302 4164 7298 4156 7339
TIME...MOT...LOC 0411Z 253DEG 29KT 4172 7319 

HAIL...<.75IN
WIND...60MPH
 
$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:32 PM EDT, 20 minutes earlier.

Area forecast discussion, Aug 13, 11:32 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1132 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Temperatures will still
run above normal by around 5 degrees.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
The severe thunderstorm watch #445 has been cancelled for all of
east central new York and western New England.

Another very muggy night with lows only bottoming in the 70s with
upper 60s across the higher terrain. With such a moist atmosphere
in place patchy fog is expected to develop once again.

The stalled boundary has moved little and snakes across New
England westward across upstate New York into the Great Lakes
Region. It has been a focus for convection.

Very high precipitable water value was 2.35 inches on the 00Z ALY
sounding (189 percent of normal) and 2.20 inches on the 00Z BUF
sounding (198 percent of normal), so very heavy downpours are
occurring with storms. Localized flash flooding remains possible
with the greatest risk will be for urban, poor drainage and low
lying areas overnight. Overnight lows are expected to be in the
upper 60s to mid 70s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Another day of heat and humidity across much of the forecast area.

Heat Advisory has been issued for the Dutchess, eastern Ulster
and southern Litchfield County for heat indices up to around 100
depress Sunday noon to 7 pm.

The stalled boundary should have lifted northward some by Sunday
morning as a weakening area of low pressure moves eastward across
eastward Canada. As the low moves off to the east it will drag a
cold/cool front across the region Sunday night. Ahead of the
boundary additional showers and thunderstorms are expected with
the best chances across the eastern Catskills, mid Hudson Valley
into western New England with the peak heating of the day. As
stated early precipitable water levels will remain high so any
storm will be capable of very heavy rainfall.

With the passage of the boundary some drier and cooler air will
will filter in late Sunday night and Monday. Dew points are
forecast to lower into the 60s with some 50s possible in the
western Adirondacks.

Temperatures will be cooler but still above normal but only by
around 5 degrees or so. Dew points are forecast to range from the
upper 50s to upper 60s which will be more comfortable and less
dangerous than recent days.

A period of dry weather is expected late Sunday night into Monday
night as ridging build in.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A short wave is expected to move around the western side of the
upper ridge with surface low forming over the mid west/ohio
valley by Tuesday. This storm is then expected to strengthen as
it moves northeastward across the Great Lakes region and
Northeast bringing chances for showers and thunderstorms to the
area through the middle of the week.

Additional chances for some storms are possible Thursday as a
cold front moves across the region. At this time, it appears fair
weather is then expected as we head into the weekend.

Temperatures are expected to continue to run a bit above normal
by around 5 degrees or so with highs mainly the upper 70s to mid
80s much of the week. Lows are expected to be in the upper 50s to
upper 60s.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
A quasi-stationary frontal boundary drapped across the region will
continue to provide a focus for showers and thunderstorms this
evening. Based on latest radar trends, ongoing activity should
allow for MVFR/IFR flying conditions at KGFL/KALB/KPSF over the
next few hours. Further south, the activity will be more scattered
to isolated around KPOU, so flying conditions should generally
remain VFR there. Within any t-storm, west winds may become gusty
and visibility will be reduced to 1-2 SM.

Behind this initial batch of activity, there still may be some
lingering showers and thunderstorms into the overnight hours. This
could allow for some occasional MVFR flying conditions. With
abundant low level moisture, some mist/low stratus will be  possible
for all sites late tonight as well, with a period of IFR
conditions likely.

Any fog/low status should dissipate between 12z-14z, with VFR
conditions returning to all sites. Some additional showers and
thunderstorms are possible on Sunday, especially in the aftn and
evening hours, as the boundary remains situated over the area.
For now, will mention just VCSH but brief periods of MVFR/IFR
conditions are possible for all sites during the day.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: No Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Minimum relative
humidity levels are not expected to drop below 50 percent neither
Sunday or Monday afternoons.

&&

.HYDROLOGY...
Very heavy rainfall occurring with storms. Very high precipitable
water value was 2.35 inches on the 00Z ALY sounding (189 percent
of normal) and 2.20 inches on the 00Z BUF sounding (198 percent of
normal), so very heavy downpours are occurring with storms.
Localized flash flooding remains possible with the greatest risk
will be for urban, poor drainage and low lying areas.

This threat will continue through Sunday until the passage a
front. The boundary is expected to move to our south Sunday night
with precipitable water values forecast to drop below 1.5 inches
Sunday night into Monday.

A brief period of dry weather is expected late Sunday night
through Monday into Monday night, then more unsettled humid
weather is expected through the middle of the week.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from noon to 7 PM EDT Sunday for CTZ013.
NY...Heat Advisory from noon to 7 PM EDT Sunday for NYZ064>066.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/11
SHORT TERM...
LONG TERM...IAA
AVIATION...Frugis
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Aug 13, 9:28 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
928 PM EDT SAT AUG 13 2016

CTZ013-NYZ064>066-141100-
SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
928 PM EDT SAT AUG 13 2016

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FOR DUTCHESS...EASTERN ULSTER
AND SOUTHERN LITCHFIELD COUNTIES.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

ALSO...THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH
FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR
DRAINAGE AND LOW LYING AREAS.

THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING
WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

CTZ001-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-
VTZ013>015-141100-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
928 PM EDT SAT AUG 13 2016

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN
VERMONT...NORTHERN LITCHFIELD COUNTY...AND EAST CENTRAL NEW YORK
EXCLUDING THE MID HUDSON VALLEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING
WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE
AND LOW LYING AREAS.

THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING
WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Aug 13, 10:30 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1030 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     EAST HILLSDALE          42.18N  73.51W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

&&

EVENT NUMBER ALY1602036

FRUGIS
Local storm report, Aug 13, 10:32 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1032 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     EDDY CORNERS            43.06N  73.78W
08/13/2016                   SARATOGA           NY   BROADCAST MEDIA

            TREE AND POWER LINES DOWN AT INTERSECTION OF CRESCENT
            AVE AND JEFFERSON ST.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER ALY1602028

BEW
Local storm report, Aug 13, 10:38 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1038 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     1 NW COPAKE             42.11N  73.56W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

&&

EVENT NUMBER ALY1602037

SND
Local storm report, Aug 13, 10:39 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1039 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     1 S TUCKER HEIGHTS      42.90N  73.94W
08/13/2016                   SCHENECTADY        NY   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN ON WYNDON ROAD AND WHEELER DRIVE

0400 PM     LIGHTNING        LAKE GEORGE             43.43N  73.71W
08/13/2016                   WARREN             NY   BROADCAST MEDIA

            *** 4 INJ *** TIME ESTIMATED. 4 PEOPLE INJURIED BY
            LIGHTNING STRIKE AT THE LAKE GEORGE BATTLEFIELD
            CAPMGROUND.

0413 PM     TSTM WND DMG     1 ENE SOUTH CAMBRIDGE   42.97N  73.47W
08/13/2016                   WASHINGTON         NY   FIRE DEPT/RESCUE

            TREES DOWN ALONG ROUTE 59A

0427 PM     TSTM WND DMG     PITTSTOWN               42.84N  73.48W
08/13/2016                   RENSSELAER         NY   911 CALL CENTER

            2 TREES DOWN.

0500 PM     TSTM WND DMG     1 SSW HOOSICK FALLS     42.89N  73.36W
08/13/2016                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE

0600 PM     TSTM WND DMG     HERKIMER                43.03N  74.99W
08/13/2016                   HERKIMER           NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0658 PM     TSTM WND DMG     2 NE FORT JOHNSON       42.97N  74.21W
08/13/2016                   MONTGOMERY         NY   FACEBOOK

            TREE DOWN BLOCKING ROAD... MCKAY RD SOUTH OF MCDONALD
            DR.

0703 PM     TSTM WND DMG     1 SSE WELLSVILLE        42.87N  74.27W
08/13/2016                   MONTGOMERY         NY   FACEBOOK

            TREE DOWN ACROSS HUGHES ROAD.

0715 PM     TSTM WND DMG     EDDY CORNERS            43.06N  73.78W
08/13/2016                   SARATOGA           NY   BROADCAST MEDIA

            TREE AND POWER LINES DOWN AT INTERSECTION OF CRESCENT
            AVE AND JEFFERSON ST.

0722 PM     TSTM WND DMG     2 W WEST GLENS FALLS    43.30N  73.72W
08/13/2016                   WARREN             NY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0812 PM     TSTM WND DMG     GERMANTOWN              42.13N  73.89W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREE DOWN ON MOUNTAINVIEW ROAD

0813 PM     TSTM WND DMG     SAUGERTIES              42.08N  73.95W
08/13/2016                   ULSTER             NY   FIRE DEPT/RESCUE

            TREES DOWN ON WIRES ON WASHINGTON AVE BETWEEN RUSSEL
            AND DIVIISION

0815 PM     TSTM WND DMG     2 NE ROCKINGHAM         43.21N  72.45W
08/13/2016                   WINDHAM            VT   AMATEUR RADIO

            WIRES DOWN ON MISSING LINK ROAD IN ROCKINGHAM. TIME
            ESTIMATED FROM RADAR.

0815 PM     TSTM WND DMG     2 ESE ROCKINGHAM        43.18N  72.45W
08/13/2016                   WINDHAM            VT   AMATEUR RADIO

            TREE DOWN ON HERRICKS COVE RD. TIME ESTIMATED BY RADAR.

0816 PM     TSTM WND DMG     NEVIS                   42.06N  73.84W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN ON LASHER ROAD AT ROUTE 9

0817 PM     TSTM WND DMG     LINLITHGO               42.17N  73.85W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREES AND WIRES DOWN ON COUNTY ROUTE 10 NEAR WIRE ROAD

0819 PM     TSTM WND DMG     1 SSE BURDEN            42.15N  73.82W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREE DOWN ACROSS COUNTY ROUTE 31

0821 PM     TSTM WND DMG     1 WSW ELIZAVILLE        42.05N  73.82W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREE DOWN ACROSS EAST KERLEY CORNER ROAD

0823 PM     TSTM WND DMG     1 S MUITZES KILL        42.46N  73.73W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

0825 PM     TSTM WND DMG     1 NNW LINLITHGO MILLS   42.19N  73.76W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREES AND WIRES DOWN ON YATES ROAD

0830 PM     TSTM WND DMG     1 SE PUMPKIN HOLLOW     42.11N  73.60W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            TREES AND WIRES DOWN

0833 PM     TSTM WND DMG     UPPER HOLLOWVILLE       42.21N  73.67W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

0834 PM     TSTM WND DMG     1 NW COPAKE             42.11N  73.56W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

0836 PM     TSTM WND DMG     2 SE COPAKE LAKE        42.12N  73.56W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

0842 PM     TSTM WND DMG     EAST HILLSDALE          42.18N  73.51W
08/13/2016                   COLUMBIA           NY   911 CALL CENTER

            POWER LINES DOWN

0845 PM     TSTM WND DMG     2 SSW NORTH EGREMONT    42.17N  73.46W
08/13/2016                   BERKSHIRE          MA   AMATEUR RADIO

            TREE DOWN ACROSS ROUTE 23

0850 PM     TSTM WND DMG     1 SSW SOUTH EGREMONT    42.15N  73.42W
08/13/2016                   BERKSHIRE          MA   AMATEUR RADIO

            MULTIPLE TREES AND WIRES DOWN

0855 PM     TSTM WND DMG     2 SSE GLENDALE          42.26N  73.33W
08/13/2016                   BERKSHIRE          MA   TWITTER

            TREE DOWN ON RTE 7. TIME ESTIMATED BY RADAR.

0857 PM     TSTM WND DMG     VAN DEUSENVILLE         42.23N  73.37W
08/13/2016                   BERKSHIRE          MA   AMATEUR RADIO

            TREE DOWN BLOCKING ROUTE ROUTE 41

&&

EVENT NUMBER ALY1602009 ALY1602014 ALY1602010 ALY1602011 ALY1602012
ALY1602013 ALY1602023 ALY1602033 ALY1602028 ALY1602018 ALY1602026
ALY1602017 ALY1602015 ALY1602016 ALY1602031 ALY1602029 ALY1602025
ALY1602024 ALY1602034 ALY1602027 ALY1602030 ALY1602035 ALY1602037
ALY1602032 ALY1602036 ALY1602022 ALY1602019 ALY1602021 ALY1602020

SND
Special weather statement, Aug 13, 11:02 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1102 PM EDT SAT AUG 13 2016

NYZ064>066-140330-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1102 PM EDT SAT AUG 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUTCHESS COUNTY...

AT 1102 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRVIEW...OR
OVER POUGHKEEPSIE...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  PLEASANT VALLEY AROUND 1110 PM EDT.
  MILLBROOK AND STANFORDVILLE AROUND 1125 PM EDT.
  DOVER PLAINS AROUND 1130 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLONIAL HEIGHTS...
MOORES MILL...HAVILAND...MABBETTSVILLE...CLOVE...HIGHLAND LANDING...
MACDONNELL HEIGHTS...NETHERWOOD...DOVER FURNACE AND TIMOTHY HEIGHTS.

LAT...LON 4163 7395 4177 7399 4190 7362 4168 7354
TIME...MOT...LOC 0302Z 251DEG 31KT 4172 7392

KSL
Special weather statement, Aug 13, 11:35 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1135 PM EDT SAT AUG 13 2016

CTZ001-013-NYZ066-140415-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN DUTCHESS-
1135 PM EDT SAT AUG 13 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
LITCHFIELD AND SOUTHEASTERN DUTCHESS COUNTIES...

AT 1135 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER
WINGDALE...OR NEAR PAWLING...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  DOVER PLAINS AROUND 1140 PM EDT.
  SHERMAN AND GAYLORDSVILLE AROUND 1145 PM EDT.
  KENT AROUND 1150 PM EDT.
  NEW MILFORD AROUND 1155 PM EDT.
  NEW PRESTON AND CORNWALL BRIDGE AROUND 1200 AM EDT.
  LITCHFIELD AROUND 1215 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WRIGHTVILLE...THE
CLAM SHELL...BULLS BRIDGE...CLOVE...SOUTH KENT...NORTHVILLE...DOVER
FURNACE... WEST PAWLING...CAMBY AND EAST CORNWALL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4172 7373 4189 7314 4162 7311 4157 7347
      4163 7350 4164 7350 4165 7349 4166 7349
      4167 7352 4153 7353 4151 7376
TIME...MOT...LOC 0335Z 253DEG 31KT 4165 7362

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:33 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region42 min
Aug 13, 9:12 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region33 min
Aug 13, 9:51 PM EDTSpecial Weather StatementALY39 min
Aug 13, 9:55 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region34 min
Aug 13, 10:21 PM EDTSpecial Weather StatementALY24 min
Aug 13, 11:35 PM EDTSpecial Weather StatementALY40 min
Aug 14, 12:25 AM EDTSpecial Weather StatementALY35 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.